Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 221, NWS Wilmington, OH

July 26, 2012Boone County, Campbell County, Kenton County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 26, 2012, 7:27 PM EDT for Boone County, Campbell County, Kenton County, Kentucky. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2012, 7:27 PM EDT (23:27 UTC)
Expired
Jul 26, 2012, 8:12 PM EDT
In force
45 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Boone County, KY, Campbell County, KY, Kenton County, KY

The radar

The Cincinnati radar (KILN), 88 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 1:16 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1791 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1791 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
1055 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

771 
WUUS51 KILN 262327
SVRILN
KYC015-037-117-270030-
/O.NEW.KILN.SV.W.0221.120726T2327Z-120727T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
727 PM EDT THU JUL 26 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOONE COUNTY IN NORTHERN KENTUCKY...
  CAMPBELL COUNTY IN NORTHERN KENTUCKY...
  KENTON COUNTY IN NORTHERN KENTUCKY...

* UNTIL 830 PM EDT.

* AT 720 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR BIG BONE...MOVING EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  UNION...
  WALTON...
  FLORENCE...
  ELSMERE...
  ERLANGER...
  WILDER...
  TAYLOR MILL...
  INDEPENDENCE...

IN ADDITION...HUEYS CORNERS...BEAVERLICK...VERONA...RICHWOOD...
BRACHT...BANK LICK...RICEDALE AND PINER ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 71 AND 77...
I-75 BETWEEN MILE MARKERS 168 AND 183...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3882 8474 3896 8481 3906 8443 3905 8442
      3905 8441 3883 8435 3881 8440 3880 8461
      3881 8462 3879 8465 3879 8469
TIME...MOT...LOC 2327Z 257DEG 8KT 3887 8472

$$
4 follow-up statements
191 
WWUS51 KILN 262349
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
749 PM EDT THU JUL 26 2012

KYC015-262359-
/O.CAN.KILN.SV.W.0221.000000T0000Z-120727T0030Z/
BOONE KY-
749 PM EDT THU JUL 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR BOONE COUNTY HAS BEEN
CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3901 8462 3906 8443 3905 8441 3883 8435
      3881 8440 3880 8449 3881 8459
TIME...MOT...LOC 2349Z 257DEG 8KT 3888 8466

$$

KYC037-117-270030-
/O.CON.KILN.SV.W.0221.000000T0000Z-120727T0030Z/
KENTON KY-CAMPBELL KY-
749 PM EDT THU JUL 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR CAMPBELL AND KENTON COUNTIES...

AT 745 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTHWEST OF BANK LICK...MOVING EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
ELSMERE...ERLANGER...WILDER...TAYLOR MILL...INDEPENDENCE...HIGHLAND
HEIGHTS...EDGEWOOD...COVINGTON...COLD SPRING AND CLARYVILLE.

IN ADDITION...BRACHT...BANK LICK...RICEDALE...PINER...ATWOOD...WHITE
TOWER...WHITE VILLA AND FISKBURG ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3901 8462 3906 8443 3905 8441 3883 8435
      3881 8440 3880 8449 3881 8459
TIME...MOT...LOC 2349Z 257DEG 8KT 3888 8466

$$
867 
WWUS51 KILN 270000
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
800 PM EDT THU JUL 26 2012

KYC037-117-270030-
/O.CON.KILN.SV.W.0221.000000T0000Z-120727T0030Z/
KENTON KY-CAMPBELL KY-
800 PM EDT THU JUL 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR CAMPBELL AND KENTON COUNTIES...

AT 758 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED 5 MILES
WEST OF ATWOOD...MOVING EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
CLARYVILLE.

IN ADDITION...PINER...ATWOOD...WHITE VILLA...FISKBURG...MORNING
VIEW...CAMPBELL COUNTY LAKE...ASPEN GROVE AND GRANTS LICK ARE NEAR
THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3881 8456 3891 8457 3895 8438 3905 8441
      3883 8435 3881 8440 3880 8449
TIME...MOT...LOC 0001Z 257DEG 8KT 3889 8463

$$
433 
WWUS51 KILN 270003
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
803 PM EDT THU JUL 26 2012

KYC037-117-270030-
/O.CON.KILN.SV.W.0221.000000T0000Z-120727T0030Z/
KENTON KY-CAMPBELL KY-
803 PM EDT THU JUL 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR CAMPBELL AND KENTON COUNTIES...

AT 802 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
ATWOOD...MOVING EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
CLARYVILLE.

IN ADDITION...PINER...ATWOOD...WHITE VILLA...FISKBURG...MORNING
VIEW...CAMPBELL COUNTY LAKE...ASPEN GROVE AND GRANTS LICK ARE NEAR
THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3881 8456 3891 8457 3895 8438 3883 8435
      3881 8440 3880 8449
TIME...MOT...LOC 0003Z 257DEG 8KT 3889 8462

$$
463 
WWUS51 KILN 270012
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
812 PM EDT THU JUL 26 2012

KYC037-117-270022-
/O.CAN.KILN.SV.W.0221.000000T0000Z-120727T0030Z/
KENTON KY-CAMPBELL KY-
812 PM EDT THU JUL 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR CAMPBELL AND KENTON COUNTIES
HAS BEEN CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3881 8456 3891 8457 3895 8438 3883 8435
      3881 8440 3880 8449
TIME...MOT...LOC 0012Z 257DEG 8KT 3889 8459

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 5:21 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jul 26, 5:21 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
521 PM EDT THU JUL 26 2012

.SYNOPSIS...
A COLD FRONT WILL CROSS SOUTHEAST THROUGH THE OHIO VALLEY THIS
EVENING. A TRAILING LOW PRESSURE SYSTEM WILL CROSS OUR AREA ON
FRIDAY...BRINGING ADDITIONAL SHOWERS AND THUNDERSTORMS TO THE
REGION. BEHIND THIS LOW...HIGH PRESSURE WILL THEN BRING MORE
SEASONABLE TEMPERATURES AND DRIER CONDITIONS FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
HAVE DROPPED THE HEAT HEADLINES FROM THE FORECAST THIS AFTERNOON.
EVEN WITH THE FEW SPOTS SUCH AS LEWIS AND SCIOTO COUNTIES THAT
HAVE NOT GOTTEN THE RAIN YET...READINGS WILL NOT REACH AS HIGH AS
PREVIOUSLY FORECAST WITH INCOMING RAIN EXPECTED.

WHILE THE SEVERE THREAT IS DIMINISHED SIGNIFICANTLY BEHIND THIS
INITIAL LINE OF SEVERE THUNDERSTORMS...CANNOT IN GOOD FAITH REMOVE
THE WATCH BEHIND THE LINE OF CONVECTION. ATMOSPHERE HAS A CHANCE
TO RECHARGE AND WHILE WINDS ARE NOT EXPECTED TO BE AS
STRONG...LARGE HAIL REMAINS A POSSIBILITY WITH STORMS THAT EXHIBIT
STRONG VERTICAL EXTENT. WILL RE-EVALUATE THIS IN ANOTHER HOUR OR
SO TO SEE IF IT IS REASONABLE TO TONE DOWN THE SEVERE WORDING FOR
THIS EVENING.

&&

.SHORT TERM /MIDNIGHT TONIGHT THROUGH FRIDAY NIGHT/...
DID NOT MAKE SWEEPING CHANGES TO THE TEMPERATURE FORECAST FOR THE
NEXT 3 PERIODS BUT DID LOWER HIGHS A BIT IN THE NORTHWEST ON
FRIDAY.

LOWERED POPS TONIGHT BY A BUNCH IN THE 6-12Z TIME FRAME AND EXPECT
THINGS TO RAMP UP QUICKLY TOMORROW MORNING AS THE PROXIMITY OF THE
LOW INTERACTS WITH A RECEPTIVE ATMOSPHERE WITH THE INTRODUCTION OF
DAYTIME HEATING. FEEL THAT THE 3-6Z TIME FRAME THIS EVENING IS A
LITTLE OVERDONE WITH THE CONTINUED HIGHER CHANCES OF RAIN BUT WILL
WAIT UNTIL THE FIRST ROUND OF SEVERE WEATHER CROSSES BEFORE I AM
COMFORTABLE ENOUGH TO SOUND THE ALL CLEAR...PARTICULARLY IN THE
NORTHWEST.

DECREASED THE CHANCE FOR RAIN SIGNIFICANTLY TOMORROW NIGHT ACROSS
THE BOARD AS DRIER AIR WILL FILTER IN BEHIND THE LOW.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
FOR SATURDAY THROUGH MONDAY...MODELS AND ENSEMBLES AT LEAST AGREE
ON THE UPPER LEVEL PATTERN...WITH REGION SITUATED ON EASTERN SIDE
OF PLAINS/ROCKIES RIDGE. FOR SATURDAY...THE COLD FRONT WILL BE TO
OUR EAST...WITH A SFC LOW EXITING NEW ENGLAND. SOME OF THE MODELS
ARE INDICATING A SECONDARY SFC REFLECTION DEVELOPING AS A
SHORTWAVE TROUGH DIVES THROUGH THE GREAT LAKES. COMBINED WITH WEAK
INSTBY...THIS COULD SPARK A FEW SHOWERS/STORMS OVER THE UPPER OHIO
VALLEY. SO HAVE MAINTAINED THE 20 POPS OVER OUR EASTERN TIER OR
TWO OF COUNTIES DURING THE AFTERNOON. OTHERWISE SFC HIGH PRESSURE
WILL BE BUILDING IN FROM THE WEST WITH COOLER AND DRIER AIR
ADVECTING INTO THE CWA. SUNDAY HAS THE HIGHEST FORECAST CONFIDENCE
AS SFC HIGH PRESSURE BUILDS DIRECTLY OVER THE CWA. TEMPERATURES
WILL BE NEAR OR SLIGHTLY BELOW SEASONABLE VALUES WITH FAIRLY LOW
HUMIDITY.

THE GFS TAKES A MORE SLIGHTLY MORE AMPLIFIED TURN BEGINNING
MONDAY...WITH PROJECTIONS OF A DEEPENING EAST COAST LONGWAVE TROUGH.
HOWEVER MODELS REMAIN IN CLOSE ENOUGH AGREEMENT TO TAKE AN ENSEMBLE
APPROACH WITH THE FORECAST. THERE IS CONTINUED AGREEMENT THAT
TUESDAY WILL HAVE THE HIGHEST PCPN CHANCES...AS A SFC BOUNDARY/UPPER
WAVE SAGS DOWN INTO THE AREA. SOME ACTIVITY MAY REACH THE NORTHWEST
BY MONDAY AFTERNOON...AND LINGER INTO WEDNESDAY DEPENDING ON THE
TIMING OF THE DISTURBANCES IN THE NORTHWEST FLOW. AT THIS
TIME...WEAK HIGH PRESSURE IS ANTICIPATED FOR THURSDAY. TEMPERATURES
WILL RISE SLIGHTLY BEGINNING MONDAY...BUT SHOULD NOT VARY
SIGNIFICANTLY FROM AVERAGE THROUGH THE WEEK WITH THE HEAT DOME
REMAINING WELL TO OUR WEST.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
UNDER A SOUTHWEST TO WEST FLOW ALOFT...A COLD FRONT WILL SAG
SOUTHEAST INTO THE NRN REACHES OF THE FORECAST AREA OVERNIGHT WHERE
IT WILL LIKELY STALL OUT. OTHERWISE...SHOWER AND THUNDERSTORM
PROBABILITIES WILL BE HIGH THIS AFTERNOON AND EVENING AS
CLUSTERS/LINES OF THUNDERSTORMS MOVE E/SE ACRS THE REGION. THE
MAIN THREAT WILL BE DAMAGING WINDS. MODE OF THUNDERSTORMS ARE
STILL UNCLEAR AT THIS POINT...SO HAVE NOT TRIED TO PINPOINT WIND
STRENGTH AT THE TAFS...KNOWING THAT AMENDMENTS WILL HAVE TO BE
EMPLOYED IF AND WHEN IT BECOMES NECESSARY. LOCALLY HEAVY RAIN WITH
IFR VSBYS AND MVFR CIGS WILL LIKELY OCCUR.

FOR THE OVERNIGHT PERIOD...MODELS SUGGEST THAT DEEPER MOISTURE AND
FORCING WILL SHIFT E/SE OF THE TAF SITES...LEAVING MAINLY A DRY
PERIOD OVERNIGHT. WILL GO WITH VFR CONDITIONS DURING THIS PERIOD.

ON FRIDAY...A DISTURBANCE WILL DIG SE TOWARD THE GREAT LAKES
REGION. THIS WILL PERTURB A WAVE OF LOW PRESSURE ALONG STALLED
OUT FRONTAL BOUNDARY. MOISTURE AND INSTABILITY ASSOCIATED WITH THE
LOW AND DISTURBANCE WILL RESULT IN CONVECTION DURING THE AFTN AND
EVENING HOURS ONCE AGAIN.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE THROUGH FRIDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS/HICKMAN
SHORT TERM...FRANKS
LONG TERM...SNYDER
AVIATION...HICKMAN
Hazardous weather outlook, Jul 26, 6:28 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
628 PM EDT THU JUL 26 2012

INZ073>075-080-KYZ089>100-OHZ063>065-071>074-077>082-088-272230-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
628 PM EDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS WITH DAMAGING WIND AND LARGE HAIL WILL REMAIN
POSSIBLE THIS EVENING...EVEN BEHIND THE ROUND OF SEVERE STORMS
THAT OCCURRED EARLIER THIS AFTERNOON. THIS THREAT WILL DIMINISH
SIGNIFICANTLY ONCE THE SUN SETS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS WILL DEVELOP FRIDAY AFTERNOON. SOME OF
THE STRONGER STORMS COULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>062-070-272230-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER-
628 PM EDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS WILL DEVELOP FRIDAY AFTERNOON. SOME OF
THE STRONGER STORMS COULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 26, 6:41 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EDT THU JUL 26 2012

OHZ063-064-073-262315-
FAYETTE OH-PICKAWAY OH-ROSS OH-
641 PM EDT THU JUL 26 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ROSS...SOUTHERN
PICKAWAY AND SOUTHEASTERN FAYETTE COUNTIES THROUGH 715 PM EDT...

AT 638 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR GOOD
HOPE...MOVING EAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW HOLLAND AND
KINGSTON.

ALSO...FRANKFORT...CLARKSBURG...ANDERSONVILLE...PICKAWAY COUNTY
AIRPORT...HALLSVILLE AND WHISLER ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3934 8282 3938 8340 3956 8340 3957 8284
      3956 8281
Local storm report, Jul 26, 6:46 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
646 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     HAIL             3 SSW SPRINGFIELD       39.89N 83.81W
07/26/2012  E1.00 INCH       CLARK              OH   PUBLIC

&&

HATZOS
Local storm report, Jul 26, 6:48 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
648 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     KLUK LUNKEN AIRPORT     39.10N 84.42W
07/26/2012  M48.00 MPH       HAMILTON           OH   ASOS

&&

HATZOS
Local storm report, Jul 26, 6:55 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
655 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TSTM WND DMG     WEST UNION              38.79N 83.54W
07/26/2012                   ADAMS              OH   LAW ENFORCEMENT

            NUMEROUS TREES DOWN FROM MANCHESTER TO WEST UNION.

&&

JDR
Local storm report, Jul 26, 7:16 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
716 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND DMG     5 N LOGAN               39.61N 82.40W
07/26/2012                   HOCKING            OH   LAW ENFORCEMENT

            LARGE TREE DOWN ON POER LINES ALONG MONNETT ROAD.

&&

JDR
Local storm report, Jul 26, 7:17 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
717 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND DMG     5 N LOGAN               39.61N 82.40W
07/26/2012                   HOCKING            OH   LAW ENFORCEMENT

            LARGE TREE DOWN ON POWER LINES ALONG MONNETT ROAD.

&&

JDR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 3:23 PM EDTSevere Thunderstorm WarningILNCampbell52 min
Jul 26, 3:40 PM EDTSpecial Weather StatementILNCampbell, Kenton35 min
Jul 26, 3:42 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton48 min
Jul 26, 4:21 PM EDTSpecial Weather StatementILNOwen24 min
Jul 26, 4:54 PM EDTSevere Thunderstorm WarningILNBracken, Lewis, Mason66 min
Jul 26, 5:56 PM EDTSevere Thunderstorm WarningILNLewis, Mason64 min
Jul 26, 7:53 PM EDTSpecial Weather StatementILNGrant, Owen52 min
Jul 26, 7:56 PM EDTSevere Thunderstorm WarningILNCarroll, Gallatin, Grant, Owen49 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.